| Model Number |
BI70002000 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(h3,h6) : no parts have been received by manufacturer for evaluation.Codes b17, c20, d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an imaging system being used outside of a procedure.It was reported that when opening the system up, site faced opening issue.A piece of black plastic fell from the top of the gantry.No patient was present at the time of event.
Additional Manufacturer Narrative
B5 updated h2) continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000139, serial/lot #: unknown medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Picture of the black plastic was not from the imaging system.Representative reported that they did a spin and confirmed that nothing appeared, no noises, malfunction and system was functioning as intended.